Volume 40, Number 6, November-December 2006
|Page(s)||1069 - 1100|
|Published online||15 February 2007|
Finite volume schemes for fully non-linear elliptic equations in divergence form
Département de Mathématiques, UMR CNRS 5149, CC 051, Université Montpellier II,
Place Eugène Bataillon, 34095 Montpellier cedex 5, France. firstname.lastname@example.org
We construct finite volume schemes, on unstructured and irregular grids and in any space dimension, for non-linear elliptic equations of the p-Laplacian kind: -div(|∇u|p-2∇u) = ƒ (with 1 < p < ∞). We prove the existence and uniqueness of the approximate solutions, as well as their strong convergence towards the solution of the PDE. The outcome of some numerical tests are also provided.
Mathematics Subject Classification: 65N12 / 35J65 / 65N30
Key words: Finite volume schemes / irregular grids / non-linear elliptic equations / Leray-Lions operators.
© EDP Sciences, SMAI, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.